Journal article

A formula for the error of finite sinc-interpolation over a finite interval

  • Berrut, Jean-Paul Département de Mathématiques, Université de Fribourg, Switzerland
    10.05.2007
Published in:
  • Numerical Algorithms. - 2007, vol. 45, no. 1-4, p. 369-374
English Sinc-interpolation is a very efficient infinitely differentiable approximation scheme from equidistant data on the infinite line. It, however, requires that the interpolated function decreases rapidly or is periodic. We give an error formula for the case where neither of these conditions is satisfied.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/300488
Statistics

Document views: 13 File downloads:
  • 11075_2007_Article_9074.pdf: 3